Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Intertwining for semidirect product operads

Benjamin C Ward

Algebraic & Geometric Topology 19 (2019) 1903–1934
Bibliography
1 G Arone, M Ching, Operads and chain rules for the calculus of functors, 338, Soc. Mat. de France (2011) MR2840569
2 R Campos, B C Ward, Gravity formality, Adv. Math. 331 (2018) 439 MR3804682
3 M Ching, Bar constructions for topological operads and the Goodwillie derivatives of the identity, Geom. Topol. 9 (2005) 833 MR2140994
4 M Ching, Bar–cobar duality for operads in stable homotopy theory, J. Topol. 5 (2012) 39 MR2897049
5 G C Drummond-Cole, Homotopically trivializing the circle in the framed little disks, J. Topol. 7 (2014) 641 MR3252959
6 G C Drummond-Cole, B Vallette, The minimal model for the Batalin–Vilkovisky operad, Selecta Math. 19 (2013) 1 MR3029946
7 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
8 E Getzler, Two-dimensional topological gravity and equivariant cohomology, Comm. Math. Phys. 163 (1994) 473 MR1284793
9 A Khoroshkin, T Willwacher, Real models for the framed little n–disks operads, preprint (2017) arXiv:1705.08108
10 M Markl, A compactification of the real configuration space as an operadic completion, J. Algebra 215 (1999) 185 MR1684178
11 P Salvatore, N Wahl, Framed discs operads and Batalin–Vilkovisky algebras, Q. J. Math. 54 (2003) 213 MR1989873
12 B C Ward, Six operations formalism for generalized operads, Theory Appl. Categ. 34 (2019) 121 MR3921622
13 C Westerland, Equivariant operads, string topology, and Tate cohomology, Math. Ann. 340 (2008) 97 MR2349769